U.S. doctors online nowAsk doctors free
Silver Spring, MD
A 20-year-old female asked:

Can betamethasone injection cause me to have blurry vision ?? i got injected only once and vision has been blurry for week now

1 doctor answer1 doctor weighed in
Dr. J. Lawrence Dohan
Dermatology 58 years experience
Details matter: Injection where? Dose? WHY???? Ask the Dr who treated you. MAYBE the injection and blurred vision are related.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 7, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.